BENYLIN® Extra Strength All-In-One® Cold & Flu with Warming Sensation Syrup

Sirop BENYLIN® Tout-en-un® Rhume et grippe avec Effet de chaleur

1 2 3 4 5

Breakdown

5
0
4
0
3
0
2
0
1
0
Benylin All-in-One Extra Strength Warming Syrup for Cold, Flu & Cough, 250 ML

EXTRA STRENGTH

All Symptoms. 1 Solution.

BENYLIN® EXTRA STRENGTH All-In-One® COLD AND FLU with Warming Sensation Syrup is part of the most complete line in the BENYLIN® family of products. Its soothing properties instantly coat your sore throat while relieving all of your COLD AND FLU symptoms.

Fast, effective relief of:
  • Pain
  • Fever
  • Headache
  • Mucus & Phlegm
  • Nasal Congestion
  • Dry Cough
  • Sore Throat Pain
  • Chills

Plus Mucus & Phlegm

Packaged in bottles of 250 mL.

DIRECTIONS OF USE

DIN: 02321432

Do not take more than directed (see liver warnings). Shake well before using

Adult Use Only (12 years and older): Take 2 tbsp. (30 mL) every 6 hours. Do not take more than 8 tbsp. (120 mL) in 24 hours.

Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite.

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

If any of these symptoms occur, stop use and seek medical help right away.

Do not use

  • with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist
  • if allergic to any of the ingredients
  • with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug.

Ask a doctor or pharmacist before use if you

  • have been told that your body breaks down drugs slowly or are taking other medications including the blood thinning drug warfarin
  • have heart or thyroid disease
  • high blood pressure
  • diabetes
  • glaucoma
  • kidney or liver disease
  • asthma
  • difficulty urinating due to an enlarged prostate
  • are pregnant or breastfeeding
  • have a persistent cough such as occurs with smoking, asthma or emphysema
  • cough with excessive phlegm (mucus)
  • have difficulty breathing or other chronic lung conditions as these could be signs of serious condition.

Stop use and ask a doctor if

  • symptoms last for more than 5 days
  • fever lasts for more than 3 days
  • sore throat pain lasts for more than 2 days
  • nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen
  • are accompanied by a high fever (>38°C), persistent headache or the production of thick, yellow/green phlegm.

stopKEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child. Use only on advice of a doctor.

In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms

Other information: Read the complete carton and label before use and follow all directions. Do not use if bottle seal is broken or missing. Child resistant package. Store at 15 to 30°C.

INGREDIENTS
EACH 30 ML OR 2 TABLESPOONFULS (TBSP.) CONTAINS:
DM Cough Suppressant:
Dextromethorphan Hydrobromide
Controls dry cough.
30 mg
D Decongestant:
Pseudoephedrine Hydrochloride
Relieves nasal congestion
60 mg
E Expectorant:
Guaifenesin
Loosens mucus and phlegm in the chest.
200 mg
A Analgesic:
Acetaminophen (Extra Strength)
Relieves fever, sore throat pain, body aches, headache, and chills.
1000 mg
NON-MEDICINAL INGREDIENTS (alphabetical):
Alcohol, artificial sweetness enhancer, citric acid, D & C Red No. 33, flavour, glycerin, menthol, monoammonium glycyrrhizinate, polyethylene glycol, propylene glycol, saccharin sodium, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sodium cyclamate, sorbitol, water.
Reviews
1 2 3 4 5
0 reviews 0% recommend this product Be the first to review

Average Ratings

Overall
1 2 3 4 5
0.0